MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine1962.30.468

Медицинская библиотека · Japanese journal of medicine · 1991

A case of pyrazinamide-associated myoglobinuric renal failure.

Namba S, Igari T, Nishiyama K, Hashimoto K, Takemura T, Kimura K

Клинический случайСтатьяПеревод в очереди

Аннотация

A 50-year-old man developed myoglobinuric renal failure after taking pyrazinamide. Both serum and urine myoglobin levels were elevated and tubulo-interstitial nephropathy was demonstrated on renal biopsy. After pyrazinamide was discontinued, the myoglobin concentrations were normalized and his renal function ameliorated. The rhabdomyolysis was considered to be caused by pyrazinamide. To our knowledge, this is the first reported case of rhabdomyolysis associated with pyrazinamide.

Для цитирования: Namba S, Igari T, Nishiyama K, Hashimoto K, Takemura T, Kimura K. A case of pyrazinamide-associated myoglobinuric renal failure.. Japanese journal of medicine. 1991. DOI: 10.2169/internalmedicine1962.30.468.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.